On unique supports of analytic functionals

C. O. Kiselman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332246

Arkiv for Matematik, 6, (4), 307-318, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 158 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{c.1966on,
  title={On unique supports of analytic functionals},
  author={C. O. Kiselman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435723782055},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={4},
  pages={307-318},
  year={1966},
}
C. O. Kiselman. On unique supports of analytic functionals. 1966. Vol. 6. In Arkiv for Matematik. pp.307-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435723782055.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved